Keywords = Randić index
Number of Articles: 3
1. On the harmonic index and harmonic polynomial of Caterpillars with diameter four

Volume 6, Issue 1, Winter 2015, Pages 41-49

M. Iranmanesh; M. Saheli


2. On the Higher Randić Index

Volume 4, Issue 2, Spring 2013, Pages 257-263

Y. ALIZADEH


3. Some Topological Indices of Nanostar Dendrimers

Volume 1, Issue 2 (Special Issue Dedicated to the Pioneering Role of Ivan Gutman In Mathematical Chemistry), Spring 2010, Pages 57-65

M. GHORBANI; M. SONGHORI